# SDR HEEA060109

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2435 · Starter-Generator
- Part: Clutch
- Part number: 36B510954G2
- Condition: Failed
- Location: Start/Generator
- Part time: 1,534 hours
- Component: 214060056103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH FAILED TORQUE SLIPPAGE TEST, SLIPS AT 300 INCHES/POUNDS AND HAS EXCESSIVE END PLAY AT .017 INCH.
